# SDR WRXR20241011002

- Difficulty date: October 11, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 28,922 hours, 22,398 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Gouged
- Location: Zone 100
- Part time: 28,922 hours, 22,398 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE GOUGES ON THE LOWER SKIN PANEL AT FS 1000 TO FS 1031 BETWEEN STR25R TO STR27. BLENDED AREAS A-G TO A 20:1 RATIO ON THE LOWER SKIN PANEL AT FS 1000 TO FS 1031 BETWEEN STR25R TO STR27 IAW REO 670-53-61-2384 REV--.
